Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Interpolation with meromorphic matrix functions


Authors: Joseph A. Ball and Kevin F. Clancey
Journal: Proc. Amer. Math. Soc. 121 (1994), 491-496
MSC: Primary 47A57; Secondary 30E20, 32A20
MathSciNet review: 1189741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete solution is given to a first-order pole-zero meromorphic matrix function interpolation problem on a closed Riemann surface. The solution to the interpolation problem is constructed from the solution to a natural linear homogeneous system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A57, 30E20, 32A20

Retrieve articles in all journals with MSC: 47A57, 30E20, 32A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189741-6
PII: S 0002-9939(1994)1189741-6
Keywords: Interpolation, matrix functions, complex vector bundles
Article copyright: © Copyright 1994 American Mathematical Society